# SDR ASAA2012121893480

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 18,721 hours, 5,966 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10403
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 18,742 hours, 5,971 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ON FINAL APPROACH, LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  REPLACED AFT CABIN TRIM AIR VALVE IAW AMM 21-61-21. PERFORMED ZONE BITE TEST OF BOTH CONTROLLERS IAW 21-61-00, ZONE TRIM FAULT LIGHT EXTINGUISHED & BOTH OPS NORMAL.  AFT CABIN ZONE TEMP ANNUNC IN COCKPIT NO LONGER ILLUMINATES W/MASTER DIM RECALL.  RAN BOTH ACFT SYSTEMS IAW AMM 21-61-21 & PERFORMED LEAK CHECK IN AREA OF REPLACED TRIM VALVE, NO LEAKS NOTED. GROUND VERIFICATION SUCCESSFUL.
